# SDR ASOA201100944

- Difficulty date: May 9, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 18,464 hours, 16,681 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss
- Condition: Intermittent
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PUSHBACK, ACCESS BUSS CAUTION MESSAGE AND EMERGENCY LIGHTS MESSAGE WOULD CYCLE ON AND OFF.  GATE RETURN, COULD NOT DUPLICATE.  ACCESS BUSS MESSAGE NOT ON AND EMERGENCY LIGHTS NOT COMING ON EITHER.  OPS CHECKED GOOD IAW AMM 24-00-00 AND 33-51-00.
